A chronic draining elbow

Borrero, E., Steele, R. W. and Figueroa, J. E. (2000) A chronic draining elbow. Infections in Medicine, 17 12: 782-786.

Author Borrero, E.
Steele, R. W.
Figueroa, J. E.
Title A chronic draining elbow
Journal name Infections in Medicine   Check publisher's open access policy
ISSN 0749-6524
Publication date 2000-12
Sub-type Editorial
Volume 17
Issue 12
Start page 782
End page 786
Total pages 5
Place of publication Philadelphia, PA, United States
Publisher Lippincott Williams & Wilkins
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Editorial
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 16 Jun 2011, 10:57:27 EST by System User on behalf of School of Medicine